2017
Том 69
№ 9

All Issues

Limit behavior of solutions of the Cauchy peoblem of heat-conduct ion equations perturbed by random peocesses of the “white noise” type

Divnich N. T.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 29 (1977), no. 5, pp 493-496.

Citation Example: Divnich N. T. Limit behavior of solutions of the Cauchy peoblem of heat-conduct ion equations perturbed by random peocesses of the “white noise” type // Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 646–650.

Full text